Professor S. A. Mohiuddine
Title
Cited by
Cited by
Year
On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space
M Mursaleen, SA Mohiuddine
Journal of Computational and Applied Mathematics 233 (2), 142-149, 2009
1622009
On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces
M Mursaleen, SA Mohiuddine, OHH Edely
Computers & mathematics with applications 59 (2), 603-611, 2010
1342010
On ideal convergence in probabilistic normed spaces
M Mursaleen, S Mohiuddine
Mathematica slovaca 62 (1), 49-62, 2012
1322012
Statistical convergence of double sequences in intuitionistic fuzzy normed spaces
M Mursaleen, SA Mohiuddine
Chaos, Solitons & Fractals 41 (5), 2414-2421, 2009
1282009
Generalized weighted statistical convergence and application
C Belen, SA Mohiuddine
Applied Mathematics and Computation 219 (18), 9821-9826, 2013
1232013
Applications of measures of noncompactness to the infinite system of differential equations in ℓp spaces
M Mursaleen, SA Mohiuddine
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2111-2115, 2012
1222012
Lacunary statistical convergence in random 2-normed spaces
SA Mohiuddine, M Aiyub
Appl. Math. Inf. Sci 6 (3), 581-585, 2012
1092012
On generalized statistical convergence in intuitionistic fuzzy normed space
SA Mohiuddine, QMD Lohani
Chaos, Solitons & Fractals 42 (3), 1731-1737, 2009
1082009
A Korovkin’s type approximation theorem for periodic functions via the statistical summability of the generalized de la Vallée Poussin mean
NL Braha, HM Srivastava, SA Mohiuddine
Applied mathematics and computation 228, 162-169, 2014
1062014
Korovkin type approximation theorems obtained through generalized statistical convergence
OHH Edely, SA Mohiuddine, AK Noman
Applied Mathematics Letters 23 (11), 1382-1387, 2010
1002010
Some coincidence point results for generalized -weakly contractive mappings in ordered G-metric spaces
Z Mustafa, V Parvaneh, M Abbas, JR Roshan
Fixed Point Theory and Applications 2013 (1), 326, 2013
98*2013
On Kantorovich modification of ( p , q ) -Baskakov operators
T Acar, A Aral, SA Mohiuddine
Journal of Inequalities and Applications 2016 (1), 1-14, 2016
952016
An application of almost convergence in approximation theorems
SA Mohiuddine
Applied Mathematics Letters 24 (11), 1856-1860, 2011
942011
On ideal convergence of double sequences in probabilistic normed spaces
M Mursaleen, SA Mohiuddine
Mathematical reports 12 (62), 359-371, 2010
902010
On stability of a cubic functional equation in intuitionistic fuzzy normed spaces
M Mursaleen, SA Mohiuddine
Chaos, Solitons & Fractals 42 (5), 2997-3005, 2009
852009
Statistical convergence of double sequences in locally solid Riesz spaces
SA Mohiuddine, A Alotaibi, M Mursaleen
Abstract and Applied Analysis 2012, 2012
762012
Approximation by Bivariate (pq)-Bernstein–Kantorovich Operators
T Acar, A Aral, SA Mohiuddine
Iranian Journal of Science and Technology, Transactions A: Science 42 (2 …, 2018
712018
Statistical summability and a Korovkin type approximation theorem
SA Mohiuddine, A Alotaibi, M Mursaleen
Journal of inequalities and applications 2012 (1), 172, 2012
662012
Convergence methods for double sequences and applications
M Mursaleen, SA Mohiuddine
Springer, 2014
642014
Stability of Jensen functional equation in intuitionistic fuzzy normed space
SA Mohiuddine
Chaos, Solitons & Fractals 42 (5), 2989-2996, 2009
642009
The system can't perform the operation now. Try again later.
Articles 1–20